I have been on the pill for about a year now. Last months set of pills I took every day at the same time. I start my inactive pills on a Sunday and that is when I have always started my period. Except last month. I should have started on Sunday (5/21) but I didn't start till Thursday (5/25). I had a regular 4 day period, but then on Saturday (6/3) I started again and had another regular 4 day period, and this was while I was on the 1st week set of the pill. So this month I've gone through my 3 weeks of active pills and last Sunday (6/18) I started my inactive pills again, but now a week and a day later I haven't started. Does anyone know what is going on?? It doesn't seem like I would be pregnant because I have been taking the pill on time everyday. I just don't know why my period is so messed up when it has been so regular since I started the pill. Does anyone know what's going on?
When I was on the pill I was so regular too, could tell you almost the time of day I would start too! I would call your Dr. and see what's up. I got pregnant on the pill, and just like you took them at the same time, never missed, but I never got a period at all. I thought nothing of it since I was working out more and had changed my diet to a more healthy one, was watching what I was eating. After 6 days late took a test and it was positive. Everything was fine and the baby was great, the pill had no effect on him at all, so don't stress. Just take a test and call your Dr. to see what's going on. Good luck.
i would suggest you stop the pill and see a doctor immediately and continue if he/she gives the okay. It be be a change in body, pregnacie, you may need to change pills, a number of things. A friend of mines got PG while on the pill and had a 2 months of irregularly bleeding. Stop pills and call doc. good luck girlie!!!!
I have been on the pill for about 8 years. I have switched brands and strenght about 6 times. I have been on the same brand for the last 3 years. I still sometimes will have irregular bleeding or spotting. I am not pregnant. Every dr. I have talked with ensures me that there is no problem. Its a pill that I take to change my bodies chemistry. It can react at different times to different things. Exercise, stress, change of diet, other women menstrating. If I was you, I would not stress out about it. Call an advice nurse, for a sence of security, but it is somethings that I have become use to.
Can you tell me did your friend do a pregancy test as my period was very light this month. I have been on the pill 5 years and this never happened. I have taken 3 test all negitive and my doctor just said to see what my period is like next Month. It was very light I bearly had them at all and was a day late.
Hey I know what u mean I've been on yaz since last year every period of mine before I got on the BC was about 7 days I got on the pill then it dropped to 4-5 days which was aswesome!!! but my oct period was 2 1/2 days very very light. Ever since then it;s been bloating for 3 weeks change in appetite, I am always tired (i do take naps lol) I am moody as hell have the headaches lower back aches. the whole shabang thank god my boobs aren't sensitive. I already have one son and I got all the same symptoms with him (no sensitive boobs) and last year I found out I was preg after 3 neg home tests and a neg blood test. My dr wanted an interuterine ultrasound and long behold I was 5 weeks and 3 days preg. WE didnt know due to very low HCG levels. So I suggest what everybody else does. DR! good luck to all who have this problem too
iv been on the pill for about 3years and the last few months ive been getting bleeding in about the second week of active pills and also getting my regular periods aswell my doctor changed my pill an put me on a stronger one but it hasnt helped????
I've been on the pill two years and I'm having the same problem. My periods are usually like clockwork, but I had a "period" last week (seven days) which stopped for about a day then started again and has been going three additional days. I have two more active pills. Further, I KNOW I can't be pregnant - I'm not sexually active right now (I'm on the pill mostly to help my skin and keep my periods shorter - ironic, I know). Does anyone have any other suggestions for this, besides pregnancy? Also, I went to a health clinic and they didn't really tell me anything.
Hi, I'm not sure what to do.. I'm 19 and Ive been on the pill (Brenda) for maybe 6 months or more to regulate my hormones and period... but now it has been irregular for 3 months. Two months ago I had my period for 9 days, then for the following two months I have been late for 2 days. The pill is supposed to regulate me and has been until now. Im not sexually active so as you can tell I'm a little worried. Does this mean Im pregnant? I'm really lost. Any help, would be VERY grateful. Thank you :D
If you are not sexually active, then you cant be pregnant. You might want to make an appointment with your doctor to see if there is another form of birth control that might be better at regulating you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.